# SDR UALA2011091605002

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365, FLOORBEAM CORRODED OUT OF LIMITS BETWEEN BS 362 - BS 366 AND RBL 18 TO RBL 60.   MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING FLOORBEAM PREVIOUS CORRODED REPAIR AND FABRICATED A NEW CHORD, ANGLES AND STRAPS PER SRM, REPAIR 3 AND INSTALLED PER SRM ON NON ROUTINE 24352.
